Ghent University Academic Bibliography

Advanced

Wigner quantization of some one-dimensional Hamiltonians

Gilles Regniers and Joris Van der Jeugt UGent (2010) JOURNAL OF MATHEMATICAL PHYSICS. 51(12).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
LIE, QUANTUM OSCILLATOR, REPRESENTATIONS, ALGEBRA, SYSTEMS, ORTHOGONAL POLYNOMIALS, Wigner quantization, Lie superalgebra osp(1|2)
journal title
JOURNAL OF MATHEMATICAL PHYSICS
J. Math. Phys.
volume
51
issue
12
article number
123515
pages
21 pages
Web of Science type
Article
Web of Science id
000285768900056
JCR category
PHYSICS, MATHEMATICAL
JCR impact factor
1.291 (2010)
JCR rank
25/54 (2010)
JCR quartile
2 (2010)
ISSN
0022-2488
DOI
10.1063/1.3523480
language
English
UGent publication?
yes
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1172864
handle
http://hdl.handle.net/1854/LU-1172864
date created
2011-02-27 11:12:54
date last changed
2016-12-21 15:42:40
@article{1172864,
  articleno    = {123515},
  author       = {Regniers, Gilles and Van der Jeugt, Joris},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  keyword      = {LIE,QUANTUM OSCILLATOR,REPRESENTATIONS,ALGEBRA,SYSTEMS,ORTHOGONAL POLYNOMIALS,Wigner quantization,Lie superalgebra osp(1|2)},
  language     = {eng},
  number       = {12},
  pages        = {21},
  title        = {Wigner quantization of some one-dimensional Hamiltonians},
  url          = {http://dx.doi.org/10.1063/1.3523480},
  volume       = {51},
  year         = {2010},
}

Chicago
Regniers, Gilles, and Joris Van der Jeugt. 2010. “Wigner Quantization of Some One-dimensional Hamiltonians.” Journal of Mathematical Physics 51 (12).
APA
Regniers, G., & Van der Jeugt, J. (2010). Wigner quantization of some one-dimensional Hamiltonians. JOURNAL OF MATHEMATICAL PHYSICS, 51(12).
Vancouver
1.
Regniers G, Van der Jeugt J. Wigner quantization of some one-dimensional Hamiltonians. JOURNAL OF MATHEMATICAL PHYSICS. 2010;51(12).
MLA
Regniers, Gilles, and Joris Van der Jeugt. “Wigner Quantization of Some One-dimensional Hamiltonians.” JOURNAL OF MATHEMATICAL PHYSICS 51.12 (2010): n. pag. Print.